Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Ankle joint bruised, red and swollen after hitting metal table. How to relieve pain?

Last night I slipped at work and the bone right above my ankle joint took a bad hit into a metal table. At first I had a hard time walking on it but now I can walk on it. Only thing is is that its bruised, red, and slightly swollen. If it touches anything it is extremely painful. It feels slightly cooler than the rest of my leg but nothing special. I don t want to waste anyone s time if its just bruising
Asked On : Sun, 29 Jul 2012
Answers:  1 Views:  330
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon, Joint Replacement 's  Response
I think you have sustained a bad injury to ankle and shin. It will take some time and i can assure you that this is not a fracture yet soft tissue injury also causes pain for long time. I would suggest you to take Brufen tablet for pain relief. Also keep applying ice to the shin. It will be fine in two weeks.
Answered: Wed, 7 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor